# SDR F3LA2018091000428

- Difficulty date: September 7, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N941FR
- Make and model: Airbus A319-112
- Aircraft serial: 2483
- Aircraft time: 50,975 hours, 21,712 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fastener
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

OPERATIONAL CHECK FLIGHT UNSATISFACTORY. AFTER 3RD TIME OF EXTENDING FLAPS (12000FT 170KTS) ECAM, F/CTL FLAPS LOCK-ALIGNMENT FAULT. SLATS AT GREEN 2, FLAPS AMBER 0. VISUAL INSPECTION SHOWS FLAPS 1. PERFORMED POST FLIGHT WALK AROUND, NO DEFECTS NOTED. FOUND MISSING HARDWARE AT NR 3 FLAP DRIVE ATTACH POINT. HARDWARE WAS REINSTALLED AND FLAP RIG CHECK. AC OK FOR SERVICE. AMM 27-54-62-420-077 / 27-51-00-820-003A.
